Viewing 3 reply threads
  • Author
    Posts
    • #32732
      Cecil Zlotnick
      Participant

      Recommended dosage from some pulmonologists is 801mg, 3 times a day.

      I cannot tolerate the side effects, particularly dizziness, nausea and headaches at this high dosage but at 534mg taken 3 times a day, I tolerate the drug very well.

      My question is whether the lower dosage is adequate to still slow the progression of PF sufficiently.

      Any answers and people’s experience would be a great help.

      Cecil Zlotnick

    • #32748
      Norman Wendth
      Participant

      We’re all different, but I understand that lower dosages still slows IPF’s progression—just not as much. It’s still worth it.

      Also, some of us develop tolerance for the medication more slowly than others. If I were you, I’d still keep trying to reach full dosage, just slowly and cautiously.

      Hand in there!

    • #32759
      Millie
      Participant

      I’m on Ofiv but started very slowly so my body could tolerate it. Optimum dose is 150mg twice a day. I started with lower dose of 100mg twice a day and stayed on it for 2 months. No side effects. Then, I took 1 150mg pill in the am and 1 100mg pill in the pm (12 hours apart). Still no side effects. Did this for 2 weeks. Then I moved up to the 150mg twice a day. The first 3 days I had diarhhea and on the third day I threw up twice. After the third day I have been fine—-no side effects. My body seems to be tolerating it very well. Of course, I think diet is a big factor. Eat healthy. I have become very gassy—-that is, farting. And do they stink.

    • #32765
      viola conklin
      Participant

      I too was on Esbriet but could not tolerate at any dose. I was very sick with nausea,diarrhea and terrible headaches. My Pulmonologist discontinued it.

      I am now on OFEV 150 mg q 12 hours and tolerating well,just on day of vomiting and that so far is it. I think diet with protein before pill helps, I eat some low salt turkey and a piece of bread 20 min before takinf the Ofev.

      I too have noticed an increase in flatulance and very smelly!

      Hope this suggestion about food helps and timing of pill after eating.

      Good luck with your journey

Viewing 3 reply threads
  • You must be logged in to reply to this topic.

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account

Verify you are not a robot